Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 182, NWS Nashville, TN

December 31, 20187 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 31, 2018, 2:25 PM CST for 7 counties in Tennessee. It was in force for 35 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 31, 2018, 2:25 PM CST (20:25 UTC)
Expired
Dec 31, 2018, 3:00 PM CST
In force
35 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, TN, Macon County, TN, Rutherford County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 23 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 31, 2:38 PM CSTTSTM WND DMGNashville, TNA SPOTTER REPORTED A TREE DOWN ON MARRIOT ROAD.
Dec 31, 2:39 PM CSTTSTM WND DMG4 Ese Franklin, TNTREE DOWN AND BLOCKING ROAD NEAR CLOVERCROFT ROAD AND HWY 96
Dec 31, 2:40 PM CSTTSTM WND DMG2 Sse Crieve Hall, TNPICTURE OF A FENCE PIECE DOWN. MOST LIKELY FROM A TREE FALLING ON IT.
Dec 31, 2:48 PM CSTTSTM WND DMG1 E Langford Cove, TNTREE DOWN AT N. GREENHILL ROAD AND VANDERBILT ROAD. TIME ESTIMATED VIA RADAR.
Dec 31, 2:50 PM CSTTSTM WND DMGMount Juliet, TNTREE LIMBS DOWN ON GOLDEN BEAR PARKWAY.
Dec 31, 2:56 PM CSTTSTM WND DMG1 E Belinda City, TNTREE DOWN AT BELINDA PARKWAY AND ADELMONT COURT. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 11:47 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 631 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
631 m²/s²
0-3 km storm-relative helicity
689 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

248 
WUUS54 KOHX 312025
SVROHX
TNC037-111-149-165-169-187-189-312100-
/O.NEW.KOHX.SV.W.0182.181231T2025Z-181231T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
225 PM CST Mon Dec 31 2018

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Eastern Davidson County in Middle Tennessee...
  Northwestern Rutherford County in Middle Tennessee...
  Sumner County in Middle Tennessee...
  Northeastern Williamson County in Middle Tennessee...
  Western Wilson County in Middle Tennessee...
  Western Macon County in Middle Tennessee...
  Trousdale County in Middle Tennessee...

* Until 300 PM CST.

* At 224 PM CST, severe thunderstorms were located along a line 
  extending from Portland to near Franklin, moving northeast at 60 
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Murfreesboro, Franklin, Gallatin, Lebanon, Lafayette, Hartsville,
  Nashville, Madison, Hendersonville, Smyrna, Brentwood, La Vergne,
  Mount Juliet, Goodlettsville, White House, Millersville,
  Nolensville, Forest Hills, Oak Hill and Belle Meade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3665 8635 3663 8596 3590 8640 3588 8698
      3664 8655 3665 8651
TIME...MOT...LOC 2024Z 236DEG 61KT 3662 8653 3599 8689 

HAIL...<.75IN
WIND...60MPH
 
$$

13
1 follow-up statement
491 
WWUS54 KOHX 312051
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
251 PM CST Mon Dec 31 2018

TNC037-111-149-165-169-187-189-312100-
/O.CON.KOHX.SV.W.0182.000000T0000Z-181231T2100Z/
Davidson TN-Rutherford TN-Sumner TN-Williamson TN-Wilson TN-Macon TN-
Trousdale TN-
251 PM CST Mon Dec 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR SOUTHEASTERN DAVIDSON...NORTHWESTERN RUTHERFORD...EASTERN
SUMNER...NORTHEASTERN WILLIAMSON...WESTERN WILSON...WESTERN MACON AND
TROUSDALE COUNTIES...

At 250 PM CST, severe thunderstorms were located along a line
extending from 9 miles northeast of Scottsville to near Mount Juliet,
moving northeast at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Murfreesboro, Franklin, Gallatin, Lebanon, Lafayette, Hartsville,
Hendersonville, Smyrna, Brentwood, La Vergne, Mount Juliet,
Nolensville, Westmoreland, Hermitage, Walterhill, Rural Hill,
Antioch, Belinda City, Bethpage and Oak Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3665 8635 3663 8596 3590 8640 3589 8682
TIME...MOT...LOC 2050Z 236DEG 61KT 3686 8609 3623 8645 

HAIL...<.75IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 1:58 PM CST, 27 minutes earlier.

Area forecast discussion, Dec 31, 1:58 PM CST, 27 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
158 PM CST Mon Dec 31 2018

.DISCUSSION...

Showers and thunderstorms are moving across Middle TN at forecast
time. While the Tornado Watch that has been issued until 7 pm this
evening is admittedly a low-end threat, the straight-line wind
damage threat is considerable. Several places in West TN, NW
Middle TN and southern KY have seen trees fall over the last hour
or two. Between the winds from the line of thunderstorms and the
pressure gradient winds ahead of the line, more trees can be
expected to fall over the next several hours. Of note, between
last night's rainfall and today's quick hitting 1-2 inches,
localized flooding could also become a concern this afternoon as
creeks and small rivers swell. Please use extreme caution and
remember to Turn Around Don't Drown if you encounter water running
over area roadways.

The severe threat will diminish late this afternoon as the line of
thunderstorms outruns any available instability. Latest MUCAPE
numbers are already extremely small according to the latest RAP
data. A tongue of 250 J/Kg has reached the I-40 corridor and only
100 J/Kg of surface based CAPE has poked into Wayne County. While
shear numbers continue to be very strong, low CAPE and meager
lapse rates will likely combine to reduce any significant weather
threat east of I-65. Pressure gradient winds may end up being the
bigger culprit in breaking limbs and branches.

Stratiform rain is expected to linger for a couple of hours once
the line of thunderstorms moves through any given area in the
mid-state. This will very likely lead to dry conditions for any
NYE celebrations tonight. Temperatures at midnight should be
around 50 degrees.

After a dry Tuesday, yet another weather system will move into the
region for Wednesday through Friday. The good news is both the GFS
and Euro have had multiple runs now with temperatures far enough
above freezing to remove any mention of wintry weather. Rains
should clip the southern half of the mid-state late in the day
Wednesday, with coverage increasing Wednesday night and Thursday.
Backside rains will linger into Thursday night as the upper low
traverses the region.

It still looks like we should have a dry weekend ahead with
temperatures around normal with our next chance of rain towards
the start of next week.

&&

.AVIATION...
18Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...Line of convection is currently making its way
across West Tennessee, with strong to severe storms expected in
Middle Tennessee during the afternoon. Used the latest HRRR to
time the squall line at each of our terminals. Storms should
weaken somewhat by the time they reach CSV this evening. Look for
MVFR/IFR clouds for most of the TAF period as significant low-
level moisture stays around even after the cold fropa later
tonight. Winds will remain strong throughout the afternoon, but
should begin to weaken after 00Z. There is also significant LLWS
owing to an unusually strong 850 mb jet, but the surface winds are
strong enough that LLWS criteria aren't being met for inclusion in
the TAF's.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      44  52  36  47  38 /  40  10  10  30  70
Clarksville    40  47  34  45  35 /  20  10  10  20  50
Crossville     47  53  36  48  39 / 100  10  10  30  70
Columbia       45  52  36  45  37 /  50  10  10  50  80
Lawrenceburg   46  53  36  46  38 /  60  10  10  50  80
Waverly        41  48  34  44  35 /  20  10  10  30  70

&&

.OHX WATCHES/WARNINGS/ADVISORIES...

Wind Advisory until 6 PM CST this evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......Unger
AVIATION........08
Hazardous weather outlook, Dec 31, 5:06 AM CST, 9 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
506 AM CST Mon Dec 31 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-011115-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
506 AM CST Mon Dec 31 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms across Middle
Tennessee this afternoon and evening. A line of thunderstorms,
some potentially strong or severe, is expected to form across west
Tennessee and move across our area in the afternoon into early
evening. Damaging straight line winds will be the main threat with
this line of storms, but an isolated tornado cannot be ruled out.
Locally heavy rainfall is also possible, especially across
northwestern Middle Tennessee.

In addition to the storms, a wind advisory is in effect today
from 9 AM until 6 PM. Strong south winds will develop late this
morning with sustained winds between 15 to 25 mph and gusts up to
45 mph this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please report any thunderstorm or non thunderstorm wind damage to
the NWS Nashville office.

10

In the hours before

Local storm report, Dec 31, 1:29 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
129 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     TSTM WND DMG     2 WSW TENNESSEE RIDGE   36.31N  87.80W
12/31/2018                   HOUSTON            TN   EMERGENCY MNGR

            A FEW TREES DOWN IN THE LARGENT HOLLOW AREA OF HIGHWAY
            147. EM ALSO SAID THERE WERE TWO OTHER LOCATIONS ALONG
            HIGH 147 WITH TREES DOWN. LOCATION UNKNOWN AT THE TIME
            OF THE CALL. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX1800493

FBORDEN
Special weather statement, Dec 31, 1:37 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Nashville TN
137 PM CST Mon Dec 31 2018

TNZ025-026-057>060-093>095-312015-
Hickman TN-Lawrence TN-Wayne TN-Williamson TN-Dickson TN-Lewis TN-
Maury TN-Giles TN-Cheatham TN-
137 PM CST Mon Dec 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...EASTERN WAYNE...SOUTHERN
DICKSON...WESTERN MAURY...LAWRENCE...NORTHWESTERN WILLIAMSON...
WESTERN GILES...SOUTH CENTRAL CHEATHAM AND HICKMAN COUNTIES UNTIL 215
PM CST...

At 137 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Dickson to 7 miles south
of Collinwood. Movement was northeast at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Columbia, Dickson, Lawrenceburg, Hohenwald, Centerville, Waynesboro,
Mount Pleasant, Kingston Springs, Pegram, Loretto, Burns, Collinwood,
Summertown, Fairview, St. Joseph, Ethridge, Gordonsburg, Kimmins, Bon
Aqua and Henryville.

This includes the following highways...
 Interstate 40 between mile markers 162 and 189.
 Interstate 840 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.

LAT...LON 3501 8784 3602 8751 3609 8707 3500 8719
TIME...MOT...LOC 1937Z 246DEG 45KT 3597 8748 3507 8775

13
Special weather statement, Dec 31, 1:49 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Nashville TN
149 PM CST Mon Dec 31 2018

TNZ007>009-025>029-057-059-060-062-312030-
Hickman TN-Rutherford TN-Robertson TN-Williamson TN-Dickson TN-
Davidson TN-Wilson TN-Maury TN-Trousdale TN-Cheatham TN-Sumner TN-
Macon TN-
149 PM CST Mon Dec 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...SOUTHEASTERN
DICKSON...NORTHWESTERN RUTHERFORD...NORTHWESTERN MAURY...SUMNER...
WILLIAMSON...WESTERN WILSON...CHEATHAM...NORTHWESTERN MACON...
NORTHWESTERN TROUSDALE...EASTERN HICKMAN AND ROBERTSON COUNTIES UNTIL
230 PM CST...

At 149 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Springfield to 11 miles east
of Centerville. Movement was northeast at 60 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Murfreesboro, Franklin, Gallatin, Lebanon, Springfield, Ashland City,
Nashville, Madison, Hendersonville, Smyrna, Brentwood, La Vergne,
Spring Hill, Mount Juliet, Goodlettsville, White House, Millersville,
Greenbrier, Nolensville and Forest Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.

LAT...LON 3664 8617 3586 8643 3566 8751 3664 8687
      3665 8685 3665 8659 3663 8656 3665 8651
      3665 8645
TIME...MOT...LOC 1949Z 243DEG 52KT 3661 8683 3584 8726

13
Local storm report, Dec 31, 1:57 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
157 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     HOHENWALD               35.55N  87.56W
12/31/2018                   LEWIS              TN   EMERGENCY MNGR

            EM REPORTED A TREE DOWN ON BUFFALO ROAD. TIME ESTIMATED
            FROM RADAR.

&&

EVENT NUMBER OHX1800494

FBORDEN
Local storm report, Dec 31, 2:14 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
214 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND DMG     2 SSE RED RIVER ESTATES 36.51N  87.22W
12/31/2018                   MONTGOMERY         TN   AMATEUR RADIO

            HAM OPERATOR REPORTED TREES DOWN AT MACCADO RD. NEAR
            SANGO. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX1800495

FBORDEN
Local storm report, Dec 31, 2:18 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
218 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     TSTM WND DMG     SPRINGFIELD             36.50N  86.88W
12/31/2018                   ROBERTSON          TN   FIRE DEPT/RESCUE

            REPORT OF A TREE DOWN ON A HOUSE BESSIE STREET. TIME
            ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX1800496

FBORDEN

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 1:06 AM CSTWind AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more17 hr
Dec 31, 7:47 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Dec 31, 9:30 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Dec 31, 11:03 AM CSTRiver Flood AdvisoryOHXWilson48 hr
Dec 31, 11:41 AM CSTRiver Flood AdvisoryOHXMontgomery71 hr
Dec 31, 12:22 PM CSTSpecial Weather StatementOHXHouston, Humphreys, Stewart38 min
Dec 31, 12:30 PM CSTSevere Thunderstorm WarningOHXHouston, Stewart30 min
Dec 31, 12:50 PM CSTSpecial Weather StatementOHXHouston, Humphreys, Montgomery, Stewart40 min
Dec 31, 1:03 PM CSTSpecial Weather StatementOHXHickman, Lewis, Perry, Wayne42 min
Dec 31, 1:08 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart37 min
Dec 31, 1:25 PM CSTSpecial Weather StatementOHXCheatham, Dickson, Montgomery, Robertson50 min
Dec 31, 1:30 PM CSTSevere Thunderstorm WarningOHXMontgomery, Robertson30 min
Dec 31, 1:34 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson26 min
Dec 31, 1:37 PM CSTSpecial Weather StatementOHXHickman, Lawrence, Lewis38 min
Dec 31, 1:40 PM CSTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry35 min
Dec 31, 1:49 PM CSTSpecial Weather StatementOHXCheatham, Davidson, Robertson, Sumner, Williamson41 min
Dec 31, 1:57 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Robertson, Sumner and 1 more33 min
Dec 31, 1:59 PM CSTRiver Flood AdvisoryOHXPerry30 hr
Dec 31, 2:06 PM CSTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 1 more39 min
Dec 31, 2:14 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne8 days
Dec 31, 2:29 PM CSTAreal Flood AdvisoryOHXCheatham, Robertson101 min
Dec 31, 2:32 PM CSTSevere Thunderstorm WarningOHXBedford, Giles, Lawrence, Marshall, Maury, Rutherford and 1 more43 min
Dec 31, 2:35 PM CSTFlash Flood WarningOHXDeKalb, Smith, Sumner, Trousdale, Wilson3 hr
Dec 31, 2:39 PM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury2 hr
Dec 31, 2:48 PM CSTAreal Flood AdvisoryOHXDavidson, Williamson, Wilson117 min
Dec 31, 2:53 PM CSTSpecial Weather StatementOHXClay, Jackson, Macon, Smith, Trousdale, Wilson52 min
Dec 31, 2:55 PM CSTSpecial Weather StatementOHXBedford, Cannon, DeKalb, Marshall, Rutherford50 min
Dec 31, 3:45 PM CSTRiver Flood WarningOHXDavidson80 min
Dec 31, 3:46 PM CSTSpecial Weather StatementOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 14 more29 min
Dec 31, 4:23 PM CSTRiver Flood AdvisoryOHXDavidson103 min
Dec 31, 4:43 PM CSTRiver Flood AdvisoryOHXDavidson83 min
Dec 31, 4:59 PM CSTRiver Flood AdvisoryOHXDavidson4 hr
Dec 31, 5:11 PM CSTRiver Flood AdvisoryOHXDavidson61 hr
Dec 31, 5:24 PM CSTRiver Flood AdvisoryOHXDavidson47 hr
Dec 31, 5:34 PM CSTAreal Flood AdvisoryOHXWilson116 min
Dec 31, 5:57 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson18 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.